# SDR DLM88001333

- Difficulty date: July 15, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 31,190 hours, 25,156 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT ELECTRICAL ODOR IN REAR CABIN.  FOUND 2 CEILING LIGHTS IN AREA OF SMELL INOP RT SIDE.  SUSPECT BALLAST UNIT CAUSING SMELL.  PULLED C/B ON RT SIDE CABIN OVERHEAD LIGHTS.  NO FURTHER SMELL NOTED.  REPLACED BALLAST.
